# SDR BAGA2024100700004

- Difficulty date: September 9, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N203BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55128
- Aircraft time: 6,891 hours, 2,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SKIN FUSELAGE LWR SKIN FR 30A... RH SKIN TUS LOW3ER SKIN AT FR 30A/ST6R31 R FOUND CORROSION. CORROSION REMOVED/REPAIRED PER REO500-53-31-257
